# SDR SWAA2016121510510

- Difficulty date: December 13, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 65,478 hours, 51,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412N5120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY BULLNOSE LIGHT INOP AT ROW 2.  RELAMPED LIGHT IAW SWPM.
